advertisement
Question
Posted by: SimD | 2011/02/23

Yasmin - very irregular cycle

hi doc

i usually have very heavy period. 3 or 4 out of the 7 days, i usually clot. my gynae has put me on yasmin, to reduce the clotting and ease the pain. i started taking the yasmin as soon as i started my period,the 1st 2 days are usually a brownish discharge. on the 3rd day i didnt start bleeding and the discharge stopped on the 4th day. i carried on taking the yasmin as normal, thinking that my body is adjusting, but my breasts have been tender from the time i started taking yasmin, and hasnt stopped.

is all the above normal? the short, non existant period, and the tender breasts. and also, should i continue taking it??

please advise...thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The tender breasts are a normal side effect which tends to get better with time. If you started with the active pills, this would explain the missed period. I would suggest that you persist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/02/24

The tender breasts are a normal side effect which tends to get better with time. If you started with the active pills, this would explain the missed period. I would suggest that you persist.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement